MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revista espanola de cardiologia · 1999

[An adrenaline-induced vasospasm as the form of presentation of variant angina].

Rubio Caballero J A, Oteo Domínguez J F, Maicas Bellido C, Cantón T, Barciela R, García Moreno L M, Alcalá J, Rodríguez Padial L

Клинический случайАннотация на английскомСтатьяОбзорПеревод пока не подготовлен

Аннотация

A 41-year-old-man without previous ischemic heart disease, developed a severe anaphylactic reaction. After administration of epinephrine (0.5 mg) the patient complained of chest pain. The electrocardiogram showed an elevation of ST segment in inferior leads. Myocardial necrosis was ruled out. Coronary arteriography disclosed normal coronary arteries. Eight months later, the patient developed severe chest pain during physical activity. ST elevation was again seen in inferior leads. ECG changes disappeared, when sublingual nitroglycerin was administered. A diagnosis of vasospastic angina was made. Exercise test was negative, during treatment with calcium-blocking agents. The patient subsequently remain free of symptoms taking medication. The physiological mechanisms of vasospastic angina and precipitating factors are discussed.

Для цитирования: Rubio Caballero J A, Oteo Domínguez J F, Maicas Bellido C, Cantón T, Barciela R, García Moreno L M, Alcalá J, Rodríguez Padial L. [An adrenaline-induced vasospasm as the form of presentation of variant angina].. Revista espanola de cardiologia. 1999.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.